# SDR AALA202507161048

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 31,891 hours, 11,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLASHLIGHT AT DOOR 2A DOES NOT TEST CORRECTLY. MAINTENANCE REPLACED BATTERY IN FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
